CAMPORESI, ROBERTO

CAMPORESI, ROBERTO  

Dipartimento di Scienze Matematiche  

002022  

Mostra records
Risultati 1 - 20 di 33 (tempo di esecuzione: 0.025 secondi).
Citazione Data di pubblicazione Autori File
A generalization of the Cartan-Helgason theorem for Riemannian symmetric spaces of rank one / Camporesi, Roberto. - In: PACIFIC JOURNAL OF MATHEMATICS. - ISSN 0030-8730. - STAMPA. - 222:1(2005), pp. 1-27. 1-gen-2005 CAMPORESI, ROBERTO PJM2005.pdf1398371_CAMPORESI.pdf
Arbitrary-spin effective potentials in anti-de Sitter spacetime / Camporesi, Roberto; A., Higuchi. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - STAMPA. - 47:8(1993), pp. 3339-3344. [10.1103/PhysRevD.47.3339] 1-gen-1993 CAMPORESI, ROBERTO + 2497953.pdf
Finite temperature and chemical potentials in higher dimensions / Camporesi, Roberto. - In: CLASSICAL AND QUANTUM GRAVITY. - ISSN 0264-9381. - STAMPA. - 8:3(1991), pp. 529-549. 1-gen-1991 CAMPORESI, ROBERTO -
A fresh look at linear ordinary differential equations with constant coefficients. Revisiting the impulsive response method using factorization / Camporesi, Roberto. - In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. - ISSN 0020-739X. - 47:1(2016), pp. 82-99. [10.1080/0020739X.2015.1057246] 1-gen-2016 CAMPORESI, ROBERTO IJMEST2015.pdf
A Generalization of a Theorem of Mammana / Camporesi, Roberto; DI SCALA, ANTONIO JOSE'. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - STAMPA. - 122:2(2011), pp. 215-223. [10.4064/cm122-2-6] 1-gen-2011 CAMPORESI, ROBERTODI SCALA, ANTONIO JOSE' 43.pdfN43Porto.pdf
Geodesic spheres and non radial eigenfunctions on Damek-Ricci spaces / Camporesi, Roberto. - In: INDAGATIONES MATHEMATICAE. - ISSN 0019-3577. - STAMPA. - 24:(2013), pp. 313-345. [10.1016/j.indag.2012.11.006] 1-gen-2013 CAMPORESI, ROBERTO -
Harmonic analysis and propagators on homogeneous spaces / Camporesi, Roberto. - In: PHYSICS REPORTS. - ISSN 0370-1573. - 196:(1990), pp. 1-134. 1-gen-1990 CAMPORESI, ROBERTO -
Harmonic analysis for spinor fields in complex hyperbolic spaces / Camporesi, Roberto. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 154:(2000), pp. 367-442. 1-gen-2000 CAMPORESI, ROBERTO -
Harmonic analysis for spinors on real hyperbolic spaces / Camporesi, Roberto; Pedon, E.. - In: COLLOQUIUM MATHEMATICUM. - ISSN 0010-1354. - 87:(2001), pp. 245-286. 1-gen-2001 CAMPORESI, ROBERTO + -
Intertwining operators for solving differential equations with applications to symmetric spaces / Camporesi, Roberto; Arlen, Anderson. - In: COMMUNICATIONS IN MATHEMATICAL PHYSICS. - ISSN 0010-3616. - 130:(1990), pp. 61-82. 1-gen-1990 CAMPORESI, ROBERTO + -
An Introduction to Linear Ordinary Differential Equations Using the Impulsive Response Method and Factorization / Camporesi, Roberto. - STAMPA. - (2016). [10.1007/978-3-319-49667-2] 1-gen-2016 CAMPORESI, ROBERTO PolitoSpringer1.pdf
Linear ordinary differential equations with constant coefficients. Revisitng the impulsive response method using factorization / Camporesi, Roberto. - In: INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. - ISSN 0020-739X. - STAMPA. - 42:4(2011), pp. 497-514. [10.1080/0020739X.2010.543162] 1-gen-2011 CAMPORESI, ROBERTO IJMEST2.pdf
Linear ordinary differential equations: revisiting the impulsive response method using factorization / Camporesi, Roberto. - In: RENDICONTI DEL SEMINARIO MATEMATICO. - ISSN 0373-1243. - STAMPA. - 68:4(2010), pp. 319-335. 1-gen-2010 CAMPORESI, ROBERTO rend2.pdf
The metric at infinity on Damek-Ricci spaces / Camporesi, R. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - STAMPA. - 20:3(2020), pp. 925-949. [10.2422/2036-2145.201801_001] 1-gen-2020 Camporesi, R AnnaliSNS2020.pdfmetricatinfinity.pdf
On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact symmetric spaces of rank one / Camporesi, Roberto. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 214:(1997), pp. 524-549. 1-gen-1997 CAMPORESI, ROBERTO -
On the eigenfunctions of the Dirac operator on spheres and real hyperbolic spaces / Camporesi, Roberto; Atsushi, Higuchi. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 20:(1996), pp. 1-18. 1-gen-1996 CAMPORESI, ROBERTO + -
Spectral functions and zeta functions in hyperbolic spaces / Camporesi, Roberto; Higuchi, A.. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 0022-2488. - 35:(1994), pp. 4217-4246. 1-gen-1994 CAMPORESI, ROBERTO + -
Spherical harmonic analysis for spinors on H^n(C) / Camporesi, Roberto. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 73:(2002), pp. 15-38. 1-gen-2002 CAMPORESI, ROBERTO -
Stress-energy tensors in anti-de Sitter spacetime / Camporesi, Roberto; A., Higuchi. - In: PHYSICAL REVIEW D. - ISSN 0556-2821. - STAMPA. - 45:10(1992), pp. 3591-3603. [10.1103/PhysRevD.45.3591] 1-gen-1992 CAMPORESI, ROBERTO + 2497954.pdf
The biradial Paley-Wiener theorem for the Helgason Fourier transform on Damek-Ricci spaces / Camporesi, Roberto. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 267:2(2014), pp. 428-451. [10.1016/j.jfa.2014.04.013] 1-gen-2014 CAMPORESI, ROBERTO JFA2014final.pdf